# SDR SIMA20150106001

- Difficulty date: January 6, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 28,424 hours, 24,379 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 10,000 FT IN ICING CONDITIONS, NO OPEN INSCRIPTION ON WING ANTI -ICE BUTTON FOLLOWED BY CAUTION WING ANTI-ICE FAIL & WARNING ICE COND ANTI-ICING INOPERATIVE.  EXITED ICING COND & RAN AOM VOL CHECKLIST & DECLARED EMER.  TRANSFERRED TO NRWC 662-CMH-01947.  R & R RT WING ANTI-ICE VLV IAW AMM 30-11-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
